RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 55, Issue 3  


Breaking solitons. V. Systems of hydrodynamic type
O. I. Bogoyavlenskii
451
Logarithmic transformation of an elliptic surface, and vector bundles
S. Zube
466
On the zeros of a special type of function connected with Dirichlet series
A. A. Karatsuba
483
Specific relaxation cycles of systems of Lotka–Volterra type
A. Yu. Kolesov
515
Asymptotic for large time of solutions of a system of equations for surface waves
P. I. Naumkin, I. A. Shishmarev
537
Simultaneous approximation of the solution and its derivatives in a boundary value problem for a linear differential equation with polynomial coefficients
E. S. Sinaiskii
560
Morse-type indices of of two-dimensional minimal surfaces in $\mathbf R^3$ and $\mathbf H^3$
A. A. Tuzhilin
581
The Weil–Petersson metric on the moduli space of stable vector bundles and sheaves on an algebraic surface
A. N. Tyurin
608
Asymptotics of the spectrum of Heun's equation and of Heun's functions
M. V. Fedoryuk
631
The extended matrix disk is a domain of holomorphy
A. G. Sergeev, P. Heinzner
647
Torsion and endomorphisms of Abelian varieties over infinite extensions of number fields
Yu. G. Zarhin
658
The restricted Burnside problem for varieties of semigroups
M. V. Sapir
670
On the Dirichlet divisor problem in some sequences of natural numbers
K. M. Eminyan
680
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019